A 36-year-old member asked:
After i use tobramycin and dexamethasone ophthalmic eye drops, can i put my contacts back in?
1 doctor answer • 2 doctors weighed in
Ophthalmology 54 years experience
Depends: If you have been placed on these eye medications, it is possible that there is a surface problem on your eye for which wearing contact lenses might be harmful or dangerous. Clear this with your treating ophthalmologist (you are seeing a real doctor - an eye md or ophthalmologist/ rather than an optometrist for these type of drugs)?
Created for people with ongoing healthcare needs but benefits everyone.
5.9k viewsReviewed >2 years ago
Last updated Jul 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.